| Model Number |
CR2 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer was provided with a replacement electrodes kit.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that the electrode tray of their device was deformed and no longer made contact with the device.This issue has the potential to either delay, or prevent, defibrillation from being delivered.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
The electrodes tray was returned to stryker product analysis center (pac) for evaluation.The pac technician confirmed the reported issue.Visual inspection shows that the retainer tabs on the lower corners of the electrode tray were broken off.The pac technician did not observe any warpage of the tray.The broken pieces were taped to the electrode tray when received.The root cause of the reported issue was determined to be customer abuse.Electrode tray archived by stryker.The device remains with the customer.
Event or Problem Description